# SDR HEEA978899

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 579063
- Condition: Laminate Torn
- Location: Xmsn Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH BEARINGS REPLACED AS A SET .  ONE EACH TORN BEYOND LIMITS.
